Série de Poincaré et systèmes de paramètres pour les invariants des formes binaires de degré 7
Bulletin de la Société Mathématique de France, Volume 110 (1982), pp. 303-318.
@article{BSMF_1982__110__303_0,
     author = {Dixmier, Jacques},
     title = {S\'erie de {Poincar\'e} et syst\`emes de param\`etres pour les invariants des formes binaires de degr\'e 7},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {303--318},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     doi = {10.24033/bsmf.1964},
     mrnumber = {84f:15035},
     zbl = {0513.10022},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1964/}
}
TY  - JOUR
AU  - Dixmier, Jacques
TI  - Série de Poincaré et systèmes de paramètres pour les invariants des formes binaires de degré 7
JO  - Bulletin de la Société Mathématique de France
PY  - 1982
SP  - 303
EP  - 318
VL  - 110
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1964/
DO  - 10.24033/bsmf.1964
LA  - fr
ID  - BSMF_1982__110__303_0
ER  - 
%0 Journal Article
%A Dixmier, Jacques
%T Série de Poincaré et systèmes de paramètres pour les invariants des formes binaires de degré 7
%J Bulletin de la Société Mathématique de France
%D 1982
%P 303-318
%V 110
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.1964/
%R 10.24033/bsmf.1964
%G fr
%F BSMF_1982__110__303_0
Dixmier, Jacques. Série de Poincaré et systèmes de paramètres pour les invariants des formes binaires de degré 7. Bulletin de la Société Mathématique de France, Volume 110 (1982), pp. 303-318. doi : 10.24033/bsmf.1964. http://www.numdam.org/articles/10.24033/bsmf.1964/

[1] Brouwer (A. E.) and Cohen (A. M.). - The Poincaré series of the polynomials invariant under SU2 in its irreducible representation of degree ≤17, preprint of the Mathematisch Centrum, Amsterdam, 1979. | Zbl

[2] Gordan (P.), Vorlesungen über Invariantentheorie, bd. II, Leipzig, Teubner, 1887. | JFM

[3] Grace (J. H.) and Young (A.). - The Algebra of Invariants, Cambridge Univ. Press, 1903. | JFM

[4] Hammond (J.). - A simple proof of the existence of irreducible invariants of degrees 20 and 30 for the binary seventhic, Math. Ann., t. 36, 1980, p. 255-261. | JFM

[5] Hochster (M.) and Roberts (J. L.). - Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay, Advances in Math., t. 13, 1974, p. 115-175. | MR | Zbl

[6] Huffman (W. C.) and Sloane (N. J. A.). - Most primitive groups have messy invariants, Advances in Math., t. 32, 1979, p. 118-127. | MR | Zbl

[7] Shioda (T.). - On the graded ring of invariants of binary octavics, Amer. J. Math., t. 89, 1967, p. 1022-1046. | MR | Zbl

[8] Springer (T. A.). - On the invariant theory of SU2, Indagationes Math., t. 42, 1980, p. 339-345. | MR | Zbl

[9] Stanley (R. P.). - Hilbert functions of graded algebras, Advances in Math., t. 28, 1978, p. 57-83. | MR | Zbl

[10] Sylvester (J. J.) and Franklin (F.). - Tables of generating functions and grundforms for the binary quantics of the first ten orders, Amer. J. Math., t. 2, 1879, p. 223-251. | JFM

[11] Von Gall (F.). - Das vollständige Formensystem der binären Form 7ter Ordnung, Math. Ann., t. 31, 1888, p. 318-336. | EuDML | JFM

Cited by Sources: